Mathematical analysis
Corrigendum to “Super-multiplicativity and a lower bound for the decay of the signature of a path of finite length” [C. R. Acad. Sci. Paris, Ser. I 356 (7) (2018) 720–724]
Comptes Rendus. Mathématique, Volume 356 (2018) no. 10, p. 987.

The purpose of this Corrigendum is to correct an error in our above-mentioned article.

Published online:
DOI: 10.1016/j.crma.2018.09.009
Chang, Jiawei 1; Lyons, Terry 1, 2; Ni, Hao 2, 3

1 University of Oxford, United Kingdom
2 The Alan Turing Institute, United Kingdom
3 University College London, United Kingdom
@article{CRMATH_2018__356_10_987_0,
     author = {Chang, Jiawei and Lyons, Terry and Ni, Hao},
     title = {Corrigendum to {{\textquotedblleft}Super-multiplicativity} and a lower bound for the decay of the signature of a path of finite length{\textquotedblright} {[C.} {R.} {Acad.} {Sci.} {Paris,} {Ser.} {I} 356 (7) (2018) 720{\textendash}724]},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {987},
     publisher = {Elsevier},
     volume = {356},
     number = {10},
     year = {2018},
     doi = {10.1016/j.crma.2018.09.009},
     language = {en},
     url = {http://www.numdam.org/articles/10.1016/j.crma.2018.09.009/}
}
TY  - JOUR
AU  - Chang, Jiawei
AU  - Lyons, Terry
AU  - Ni, Hao
TI  - Corrigendum to “Super-multiplicativity and a lower bound for the decay of the signature of a path of finite length” [C. R. Acad. Sci. Paris, Ser. I 356 (7) (2018) 720–724]
JO  - Comptes Rendus. Mathématique
PY  - 2018
SP  - 987
VL  - 356
IS  - 10
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/j.crma.2018.09.009/
DO  - 10.1016/j.crma.2018.09.009
LA  - en
ID  - CRMATH_2018__356_10_987_0
ER  - 
%0 Journal Article
%A Chang, Jiawei
%A Lyons, Terry
%A Ni, Hao
%T Corrigendum to “Super-multiplicativity and a lower bound for the decay of the signature of a path of finite length” [C. R. Acad. Sci. Paris, Ser. I 356 (7) (2018) 720–724]
%J Comptes Rendus. Mathématique
%D 2018
%P 987
%V 356
%N 10
%I Elsevier
%U http://www.numdam.org/articles/10.1016/j.crma.2018.09.009/
%R 10.1016/j.crma.2018.09.009
%G en
%F CRMATH_2018__356_10_987_0
Chang, Jiawei; Lyons, Terry; Ni, Hao. Corrigendum to “Super-multiplicativity and a lower bound for the decay of the signature of a path of finite length” [C. R. Acad. Sci. Paris, Ser. I 356 (7) (2018) 720–724]. Comptes Rendus. Mathématique, Volume 356 (2018) no. 10, p. 987. doi : 10.1016/j.crma.2018.09.009. http://www.numdam.org/articles/10.1016/j.crma.2018.09.009/

[1] Boedihardjo, H.; Geng, X. A non-vanishing property for the signature of a path, 2018 | arXiv

[2] Rosales, J.C.; García-Sánchez, P.A. Numerical Semigroups, vol. 20, Springer Science & Business Media, 2009

Cited by Sources: